[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Ketoacidocis???



I, TOO, NOTICE HIGHER BG,S IF I LEAVE MY INFUSION SET IN LONGER THAN THREE
1/2 OR FOUR DAYS.  BEST TO CHANGE IT EVERY THREE DAYS OR SO.
KATHY P
-----Original Message-----
From: Huffman's <email @ redacted>
To: email @ redacted <email @ redacted>
Date: Sunday, January 02, 2000 11:19 AM
Subject: [IP] Ketoacidocis???


>
>
>I had an episode of vomiting on Thursday, ended up in the ER and then in
ICU---the Dx was KDA---the endo. said that even tho the insulin was going
in, that my body wasn't
>absorbing it---probably from not changing my pump site for 7 days---does
this seem logical?  My BS's were 169 when the vomiting started and was, at
its' highest 400.  I know
>that I have had BS's of over 600 and was able to get things under control.
I am totally confused at this point.  The endo says that I should not go
longer than 3 days before
>changing sites?  Any opinions?
>
>Imagine just one day without diabetes!
>
>----------------------------------------------------------
>for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
>send a DONATION http://www.Insulin-Pumpers.org/donate.shtml
>

----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml